# SDR COMA0670206

- Difficulty date: October 14, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 10,467 hours, 7,678 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: JUL020777
- Condition: Faulty
- Location: Lt Outbd Mlg
- Part time: 10,436 hours, 7,680 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5642- AFTER LANDING UNDER LIGHT TO MODERATE BRAKING, ABOUT 10 KTS, THE BRAKES RELEASED, BY 50 PERCENT THEN GRABBED HARD AT ABOUT 5 KTS.  TROUBLESHOOTING SHOWED ERRONEOUS DATA FROM RIGHT INBOARD AND LEFT OUTBOARD WHEEL TRANSDUCERS.  CLEANED CONNECTOR ON TRANSDUCERS, DID NOT FIX.  REPLACED LEFT OUTBOARD WHEEL SPEED TRANSDUCER, NO FURTHER DEFECTS.
